# SDR 2003UALA00627

- Difficulty date: August 15, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 42,234 hours, 24,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616L FRAME CRACKED BELOW FLOOR.   MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED DOUBLER REPAIR.
